# SDR DXTA200702609

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 7,447 hours, 4,610 cycles
- Engine: Allsn AE3007C
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL THE RED NO TAKEOFF CAS MESSAGE ILLUMINATED . TAKEOFF ABORTED.  INSTALLED NEW LT AND RT LOW FUEL SWITCHES IAW CE-750 M/M 28-20-07.  OPS AND LEAK CHECK GOOD.
